# SDR ASAA2014020106730

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 21,001 hours, 6,525 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS08879
- Condition: Failed
- Location: Autothrottle
- Part time: 2,491 hours, 787 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED FLIGHT FAULT REVIEW AND ASM-1 LOGGED AS FAULT.  REPLACED ASM-1, REF AMM 22-31-91-400-801, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL IAW MM 22-31-00-710-802.
